# SDR DXTA2010112404319

- Difficulty date: November 23, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N619QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605562
- Aircraft time: 5,199 hours, 4,016 cycles
- Engine: Pwc PW545B
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Condition: Burned
- Location: Video Display
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: H

## Discrepancy

WHEN VIDEO SCREEN AT SEAT NR3 WAS INSTALLED, SMOKE BEGAN COMING FROM SOCKET AND SHORTLY THEREAFTER FROM BEHIND CLUB TABLE. SCREEN WAS REMOVED AND SMOKE DISSIPATED. SCREEN CONNECTOR PLUG IS BURNED.  REMOVED DEFECTIVE SOCKET & INSTALLED A NEW SOCKET IAW IMM 25-20-15 & 1PC25-22-33.
